# SDR IPXA12B73833

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LOSS OF ENGINE OIL PRESSURE AND QTY, CREW SHUTDOWN ENGINE, ENGINE WINDMILLED FOR 1:05 HOURS.   INSPECTION FOUND OIL QTY IN TANK EMPTY, MCD HAVE PARTICLE TOO MUCH AND PMA INTERNAL DAMAGED SO OIL INSPECTION NOT FOUND EVIDENCE LEAKAGE AROUND ENGINE COMPARTMENT BIT SIGN OF OIL TAIL PIPE EXHAUST AREA SUSPECT OIL LOST AND INTERNAL ENG OIL LEAK.  NR 3 ENGINE CHANGE CARRIED OUT IAW TASK CARD NR 71-000-00-01.
